Memoirs on Differential Equations and Mathematical Physics

Table of Contents: Volume 10, 1997

Tengiz Buchukuri and Tengiz Gegelia.
Some Dynamic Problems of The Theory of Electroelasticity
Mem. Differential Equations Math. Phys. 10 (1997), pp. 1-53.
download DVI or PostScript file.
Mikheil Usanetashvili.
Boundary Value Problems for Some Classes of Degenerating Second Order Partial Differential Equations
Mem. Differential Equations Math. Phys. 10 (1997), pp. 55-108.
download DVI or PostScript file.
REPORTS OF THE TBILISI SEMINAR
ON QUALITATIVE THEORY OF
DIFFERENTIAL EQUATIONS
M. Ashordia.
On Successive Approximations for solving the Cauchy Problem for a System of Linear Generalized Ordinary Differential Equations
Mem. Differential Equations Math. Phys. 10 (1997), pp. 111-112.
download DVI or PostScript file.
N. Partsvania.
To the Question of Oscillation of Solutions of Two-Dimensional Differential Systems with Deviated Arguments
Mem. Differential Equations Math. Phys. 10 (1997), pp. 113-114.
download DVI or PostScript file.
A. Lomtatidze.
On a Nonlocal Boundary Value Problem for Second Order Nonlinear Equations
Mem. Differential Equations Math. Phys. 10 (1997), pp. 115-118.
download DVI or PostScript file.
T. Kiguradze.
On Sufficient Conditions of Existence and Uniqueness of Periodic in a Strip Solutions of Nonlinear Hyperbolic Equations
Mem. Differential Equations Math. Phys. 10 (1997), pp. 119-121.
download DVI or PostScript file.
M. Ashordia.
On Systems of Linear Generalized Ordinary Differential and Integral Inequalities
Mem. Differential Equations Math. Phys. 10 (1997), pp. 122-124.
download DVI or PostScript file.
A. Lomtatidze and S. Mukhigulashvili.
On a Two-Point Boundary Value Problem for Second Order Functional Differential Equations, I
Mem. Differential Equations Math. Phys. 10 (1997), pp. 125-128.
download DVI or PostScript file.
T. Kiguradze.
On Unique Solvability of the Periodic Problem in the Plane for Linear Hyperbolic Equations
Mem. Differential Equations Math. Phys. 10 (1997), pp. 129-131.
download DVI or PostScript file.
N. Kekelia.
On a Successive Approximations Method of Solving the Cauchy Problem for the System of Generalized Ordinary Differential Equations
Mem. Differential Equations Math. Phys. 10 (1997), pp. 132-133.
download DVI or PostScript file.
I. Kiguradze.
On Periodic Solutions of First Order Nonlinear Differential Equations with Deviating Arguments
Mem. Differential Equations Math. Phys. 10 (1997), pp. 134-137.
download DVI or PostScript file.
R. Koplatadze and G. Kvinikadze.
On Oscillation of Second Order Linear Difference Equations with Deviated Arguments
Mem. Differential Equations Math. Phys. 10 (1997), pp. 138-139.
download DVI or PostScript file.
I. Vitrichenko.
Critical Case of Multiple Pairs of Pure Imaginary Roots of a Nonautonomous Essentially Nonlinear Differential System
Mem. Differential Equations Math. Phys. 10 (1997), pp. 140-144.
download DVI or PostScript file.
I. Vitrichenko.
Critical Case of Multiple Pairs of Pure Imaginary Roots of a Nonautonomous Essentially Nonlinear n-th Order Equation
Mem. Differential Equations Math. Phys. 10 (1997), pp. 145-149.
download DVI or PostScript file.
A. Lomtatidze and S. Mukhigulashvili.
On a Two-Point Boundary Value Problem for Second Order Functional Differential Equations, II
Mem. Differential Equations Math. Phys. 10 (1997), pp. 150-152.
download DVI or PostScript file.
M. Ashordia.
On the Existence of Nonnegative Solutions of the Periodic Boundary Value Problem for a System of Linear Generalized Ordinary Differential Equations
Mem. Differential Equations Math. Phys. 10 (1997), pp. 153-156.
download DVI or PostScript file.
I. Kiguradze and B. Puza.
On the Solvability of Boundary Value Problems for Systems of Nonlinear Differential Equations with Deviating Arguments
Mem. Differential Equations Math. Phys. 10 (1997), pp. 157-161.
download DVI or PostScript file.
Ye. Galakhov.
On Differential Operators with Integral Conditions
Mem. Differential Equations Math. Phys. 10 (1997), pp. 162-163.
download DVI or PostScript file.

Journals - Home Page

© Copyright 1998, Razmadze Mathematical Institute.